# SDR DALA1252703723

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 40,175 hours, 16,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Inoperative
- Location: Door 1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FOR DOOR 1L WILL NOT ARM.  MX R & R 1L GIRT BAR IN REF WITH B737- 678 AMM 25-66-00.  OPS CHECK OK.
